On the rosenthal inequality for mixing fields

Authors

  • L. Fazekas
  • A. G. Kukush
  • T. Tómács

Abstract

A proof of the Rosenthal inequality for α-mixing random fields is given. The statements and proofs are modifications of the corresponding results obtained by Doukhan and Utev.

Published

25.02.2000

Issue

Section

Research articles

How to Cite

Fazekas, L., et al. “On the Rosenthal Inequality for Mixing Fields”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 2, Feb. 2000, pp. 266-7, https://umj.imath.kiev.ua/index.php/umj/article/view/4415.